# SDR AALA20100114TUL06

- Difficulty date: January 14, 2010
- Submitted: February 25, 2010
- Operation: Air carrier
- Aircraft: N968TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53618
- Aircraft time: 30,827 hours, 14,698 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON 29 RIGHT CORRODED AT STATION 1289 TO 1293.  REMOVED CORROSION AND INSTALLED REPAIR PER SRM 53-02-00.
